Weight loss - Ayurvedic Medicines & Remedies

Hair Loss / Weight Loss

asked by poonamvinod on 14 February 2010 4:40
Dear Babaji I am 24 yrs old girl residing in Dubai, 5'4 is my height. I am suffering from severe hair loss and dandruff. The tap water here has a lot of chlorine. Please advise what should I do. I also want to lose weight. Pls advise for the medications. Awaiting your reply Many... Read More
Expert's Advice (Dr.Vijay):- Hello madam, Hair fall in your condition may be stress related and associated with dandruff. The combination of alternative therapies such as Ayurvedic treatment, diet, meditation, yoga, local oil massage may help you In order to preserve the health of your hair, you can consume Aloevera Honey which may even help to reduce weight Diet: White sesame seeds can be consumed internally about 10gms .. Read more



Ramdev medicines for weight loss

asked by ramdev_fan on 13 February 2010 13:20
What are the Ramdev medicines for weight loss... Read More
Expert's Advice (Dr.Jilsy):- Hello Thanks for your inquiryFor reducing weight there is a package of herbal medicines consisting- (1)Divya Medohar vati (2)Divya Triphala guggulu (3)Divya Arogyawardhini vati 2 caps daily after breakfast and dinner with warm water Avoid cheesy greasy foods,drink plenty of water,take fiber rich foods and exercise regularly. Other medicines for weight loss are Herbal Weight Loss capsules, Jolly Fat.. Read more

Weight loss

asked by diptinmehta on 11 February 2010 8:15
I am 35years old. I had a baby in march 2009 & had a normal delivery. My age is 35. This is my second baby.Post delivery I developed, arthritis , sinusitis & severe burning in eyes. i'm already under the medication of Baba ramdev-under Dr Lokesh-HYD. I'm much better after i started medication. now my only problem is that my eyes burn a lot & i'm unable to loose weight... Read More
Expert's Advice (Dr.Vijay):- Hello madam, After taking medicines for your past complaints such as arthritis, sinusitis, and burning sensation in eyes, you have only burning sensation and weight issueBurning sensation may be due to Pittam in your bodyThere are some suggestions which may help you to reduce your weight and meanwhile I would suggest some medication for your burning sensation in eyes Regular exercise and Regular.. Read more

Weight loss

asked by RSalgaonkar on 27 January 2010 4:18
Iam a 34 year old lady with two small children, one is 5 years old and other one is 3 1/2 years old, both my deliveries have been casearian sections. I have put one wieght tremendously, my wt is 94.9kgs. My thyroid levels are absolutely normal, i generally cannot follow proper eating timings and regularity in exercising. kindly... Read More
Expert's Advice (Dr.Vijay):- Hello madam, As per your complaints, I would like to suggest some weight reducing tips which you may follow:  Even small weight losses have shown to be beneficial Make gradual changes in eating habits You will lose weight when you burn more calories than you consume Hence eating less and being more active helps in losing weight Sound eating habits keep you from putting on weight.. Read more
FirstPrevious 3  4  5  6  7





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.